Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The very well poised $ \sb{6}\psi \sb{6}$

Authors: Richard Askey and Mourad E. H. Ismail
Journal: Proc. Amer. Math. Soc. 77 (1979), 218-222
MSC: Primary 33A30
MathSciNet review: 542088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given for Bailey's sum of the very well poised $ _6{\psi _6}$ and then this is shown to contain a q-extension of the partial fraction decomposition of $ \csc \pi x$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30

Additional Information

Keywords: Basic hypergeometric series
Article copyright: © Copyright 1979 American Mathematical Society